# SDR DALA13013907005

- Difficulty date: March 30, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 57,465 hours, 7,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 10 THROUGH 14 LT AND RT SIDE ARE INOPERATIVE. TROUBLESHOT IAW WDM 33-51-58,  FOUND BLOWN FUSE AT M33098 EMERGENCY POWER SUPPLY, REPLACED FUSE, OPS CHECKED GOOD.
